# SDR IPXA2016080206599

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 22,178 hours, 14,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ON COCKPIT PREFLIGHT NOTICED CAPTS EVAS LAYING SIDEWAYS, NOT ATTACHED TO ANYTHING. REMOVED CAPTAINS EVAS UNIT FROM AIRCRAFT.  INSTALLED CAPTAIN'S EVAS BRACKET ASSY KIT PN 6303-3 IAW DWQ VSC 6307, SHEET NR 7 & NR 12, MC 0986317, INSTALLED LT EVAS UNIT IAW EO B757-2560-45127-H, THIS CLEARS M582787 OK FOR SERVICE, EO B757-2560-45127-H.
